Psycho-Babble Social | for general support | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: need advice... justyourlaugh

Posted by Dinah on August 20, 2003, at 12:21:34

In reply to need advice..., posted by justyourlaugh on August 20, 2003, at 11:24:18

Ah JYL, I'm sorry you're feeling so bad. My best advice for you would be to call your psychiatrist and check about the medications. He would know whether Seroquel might interact with anything else you were taking. And he might have other suggestions, too.

Lack of sleep can definitely make you feel like you're falling apart. Please call your doctor today. That's what they're there for.

Take care of yourself. I've missed you.

Dinah

 

Thread

 

Post a new follow-up

Your message only Include above post


[252464]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Social | Framed

poster:Dinah thread:252456
URL: http://www.dr-bob.org/babble/social/20030818/msgs/252464.html